MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 85233084
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned solaris mr disposable syringe kit.Visual examination of the 115 ml syringe barrel confirmed the presence of a white, circular shaped particle of unknown etiology within the fluid path.The particle was detected in the barrel of the syringe and measured approximately 1.72 mm by 1.8 mm.Our investigation determined that the particle noted in the syringe was likely introduced during the component manufacturing process.(b)(4).
 
Event or Problem Description
The customer reported the following: after filling the solaris mr disposable saline syringe and upon inspection, they saw an unknown particulate within the syringe assembly.The customer elected not to use the product.No injury or adverse event was reported.

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key12666364
Report Number2520313-2021-00038
Device Sequence Number4869198
Product Code DXT
UDI-Device Identifier00616258010021
UDI-Public(01)00616258010021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model Number85233084
Device Catalogue NumberSSQK 115
Device Lot Number8415161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1